MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD; ARCTIC SUN POWER CORD

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD; ARCTIC SUN POWER CORD
Model Number 50000000
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the respiratory came in while rewarming patient and unplugged arctic sun device from the wall.At some point spark from wall occurred in the room.They were moving patient and device to a new room.Wanted to know how to continue therapy.Targeted temperature (tt) was 37c and patient temperature (pt) was 36.8c.Advised to plug in device in new room.At boot up select continue current patient and start under rewarm where they left off.After spark occurred in other room they moved patient to new room and have plugged in the device to resume therapy.Device would not power on.Advised they would need to send this device to biomed for evaluation.Electrical issue in other room possibly damaged the device.Confirmed they did not have another device available for use.Will need to consult protocol on alternate method for therapy.Biomed call.A nurse plugged in device and it sparked the night before.Biomed had worked on the device and replaced the power cord.They would like to do a functional check and make sure everything was working appropriately.Warm transferred for proper handling.
 
Event or Problem Description
It was reported that the respiratory came in while rewarming patient and unplugged arctic sun device from the wall.At some point spark from wall occurred in the room.They were moving patient and device to a new room.Wanted to know how to continue therapy.Targeted temperature (tt) was 37c and patient temperature (pt) was 36.8c.Advised to plug in device in new room.At boot up select continue current patient and start under rewarm where they left off.After spark occurred in other room they moved patient to new room and have plugged in the device to resume therapy.Device would not power on.Advised they would need to send this device to biomed for evaluation.Electrical issue in other room possibly damaged the device.Confirmed they did not have another device available for use.Will need to consult protocol on alternate method for therapy.Biomed call.A nurse plugged in device and it sparked the night before.Biomed had worked on the device and replaced the power cord.They would like to do a functional check and make sure everything was working appropriately.Warm transferred for proper handling.Per follow up information received via email on 20jul2023, (see attachment).It was reported that the plug sparked and biomed was called.The cord was replaced, and the device was placed back into service.No additional information or sample is available.No further follow up attempts required.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed power cord.The cord was replaced, and the device was placed back into service.A dhr review is not required as the serial number is unknown.The reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the respiratory came in while rewarming patient and unplugged arctic sun device from the wall.At some point spark from wall occurred in the room.They were moving patient and device to a new room.Wanted to know how to continue therapy.Targeted temperature (tt) was 37c and patient temperature (pt) was 36.8c.Advised to plug in device in new room.At boot up select continue current patient and start under rewarm where they left off.After spark occurred in other room they moved patient to new room and have plugged in the device to resume therapy.Device would not power on.Advised they would need to send this device to biomed for evaluation.Electrical issue in other room possibly damaged the device.Confirmed they did not have another device available for use.Will need to consult protocol on alternate method for therapy.Biomed call.A nurse plugged in device and it sparked the night before.Biomed had worked on the device and replaced the power cord.They would like to do a functional check and make sure everything was working appropriately.Warm transferred for proper handling.Per follow up information received via email on 20jul2023, it was reported that the plug sparked and biomed was called.The cord was replaced, and the device was placed back into service.No additional information or sample is available.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, POWER CORD
Common Device Name
ARCTIC SUN POWER CORD
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17263198
Report Number1018233-2023-04874
Device Sequence Number8061917
Product Code DWJ
UDI-Device Identifier00801741080258
UDI-Public00801741080258
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50000000
Device Catalogue Number733-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer11/08/2023
12/14/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date11/22/2023
12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown